# SDR 97FDEA00038

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22920
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL TANK LEAKING ONTO AIR CYCLE MACHINE, LEFT SIDE INSIDE PANEL 3351L.  INSPECTED AREA AROUND LT AIR CYCLE MACHINE, FOUND NO EVIDENCE OF FUEL LEAKING.  CLEANED AREA AND CHECKED FOR LEAKS, NONE FOUND.
